Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for warts on the stomach

Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 3681 Questions

default
Posted on Mon, 27 Mar 2017 in Skin Hair and Nails
Question: What are these? Firstly the thing on my stomach has been there for 7 months, i have been told several times its not a wart and that it is some type of scar or cyst. The thing on my penis recently popped up, it is a little more hard to touch, slightly raised and hurts a little with pressure, i have a feeling its going to become a boil. The thing on my stomach is painless, slighlty raised and it hasnt grown in size at all i dont think. I need answers i dont want to be misdiagnosed and end up giving somebody warts. By the way the thing on my stomach popped up 2 months after having unprotected sex and hasnt went away after 7 months. that is why it is hard to believe it is not a wart even though it is not on my genitals and on my lower stomach. I dont want to pass anything to anybody thats why i really want to know.
doctor
Answered by Dr. Asmeet Kaur Sawhney 38 minutes later
Brief Answer:
Folliculitis, apply topical antibiotic, doesn't look like a wart

Detailed Answer:
Hi
Thanks for being at HealthcareMagic
I have gone through your complaints as well as reviewed the attached photographs.
The thing on your penis seems to be a folliculitis which is inflammation of the hair follicle.
I would recommend you to apply a topical antibiotic like neosporin ointment or fusidic acid cream on the affected areas twice daily for 5-7 days.
This should resolve it.
As far as your stomach lesion is concerned it still looks like a scar.
I don't think it is a wart and you don't have to worry about transmitting the infection to others.
Still if the lesion on the stomach is bothering you, you can consult a dermatologist and go excision biopsy to find out what it is exactly.
On clinical examination it doesn't look like a wart at all.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Fusidic acid

doctor1 MD

It started with an odd itch on one side of my penis. Persisted for 2-3 days...itched only the odd time. I checked my penis,...where the itch was turned out to be reddish and seemed like I had a problem. This occurred in the beginning about 2 days after having sex. I self treated with a healing cream for a couple days which didn t help, so switched to aloe vera gel for a couple days. The problem was getting worse. Went to a clinic. Doc took a swab, and I had to get a prescription... (30) Fucidin H 2% & 1%. Fusidic Acid & HC Acetate,...a cream in a tube. That s what it says on the tube. Doc said try it for 30 days and if not better go see him again. I asked the Doc how I would get whatever it was I had . He answered her . Today, I get a call from some gal at the clinic that told me I had Light A Penis Strep and that it should clear up in a couple days...it has been getting better. Redness has lessened, as well as swelling and itch. I asked what it was caused from...she said she didn t know. My question is this : How would I get Strep on my penis ?? Thank You , Norm.

doctor1 MD

Dear Sir, My husband had a boils and itching problem in under arms and chest. After consulting a doctor he took Momentasone+Fusidic acid combination cream along with Atarex and Amoclav tablets. After this course his boils are cured. In subsequent follow-up visit, doctor told us to use LS dew soap and dusting powder Absorbant and Fudic cream to cure rest of the boils remained. Now he is fine and does not have boils, However he has a itching problem on chest. May be due to sweating problem or what he cant even sleep at night due to it. also skin become dark and thick in that area. he took atarex but could not effective in itching at night again doctor has told to stop using that dusting powder and Fudic cream as skin becomes dry by using powder thick due constant itching on that and suggested HHzole cream and Nutex tablet. However, after taking its first dose, it does not have any effect on itching. Also we dont understand why doctor has given Nutex and HHzole cream though she said my husband does not have fungal infection. Kindly suggest for this itching problem

doctor1 MD

Hi, My husband has pus filled pimples in the backside of his head. He has very oily hair. We have observed that they come up whenever he has sweets or his hair becomes very oily. They usually come and go very frequently. It has been like this for...

doctor1 MD

My wife has had sores on her arms and legs for about 1 year. They're not painful unless she picks at them. When she does pick at them, there's a small, hard, round ball that comes off. Attached is a photo. Any ideas what this could be?

doctor1 MD

hi I believe I may have shingles I do you have a diagnosis of p a d that was determined about a year ago my rash developed on the shin of my right leg and because of the p a d I think I dismissed many of the initial symptoms it got my attention...

doctor1 MD

i have dark spots or scars on my left cheek, i dont know what they are called, they are simply darkened depths in small circle shapes on my face. I have consulted a nearby dermatologist, he prescribed me to use fusidic acid cream bp, i have used it for about one month......i see no change......plz help me.